# SDR AUS20020920

- Difficulty date: August 21, 2002
- Submitted: September 6, 2002
- Operation: Air carrier
- Make and model: Pilats PC12
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 2435 · Starter-Generator
- Part: Brushes
- Condition: Worn
- Location: Starter Gen
- Component: Starter Gen
- Component part number: 23085025
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) STARTER GENERATOR BRUSHES WORN.
